# SDR USAAEM04008

- Difficulty date: June 22, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000020
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Failed
- Location: Fadac
- Part time: 177 hours
- Component: Fadac
- Component part number: 4120T00P32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - ENGINE NR 1 FADEC REMOVED FOR TROUBLESHOOTING FOR ENGINE NR 1 FADEC FAULT.  MAINTENANCE REPLACED NR 1 ENGINE FADAC.  (M)
